# SDR AALA961758

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORORSION AT CUSP STA 685, RT.  CUT OUT CORROSION, INSTALLED DOUBLER PER SRM 53-01, FIG 4, SHEET 3.  TST:  23,817.05 HOURS.  CYCLES, 13,327.  (X)
